# SDR DALA2024021201933

- Difficulty date: February 6, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 400-500l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191636) FWD CARGO COMPARTMENT, LH ZEE CHANNEL HAS SPOTS OF CORROSION BETWEEN BS 400 AND BS 500L, LBL 21. REMOVED AND REPLACED ZEE-CHANNEL SECTION FROM BS 500B+ 12" TO BS 500L SPLICED AT 500B+12" I.A.W B737 SRM 51-40-02-0G B737 SRM 53-00-53-2R-6 AND DWG# 143A7500.
